# SDR FDEA202401190087

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 59,304 hours, 28,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Left Door Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRANCE DOOR WOULD NOT FULLY CLOSE AND  ARM. AMM: 25-66-01-4  REINSTALLED GIRT BAR PER MM 25-66-01-4.
